I have a red rash on both of my upper inner thighs and on the bottom of my scrotum. The rash is extremely itchy and seems to be getting worse. The rash has no bumps on it or anything like that it is just red and itchy. I have tried applying Aveeno cream and Hydrocortisone. The Aveeno creams helps with the itching but it doesn't seem to be curing anything just helping with the itching. The Hydrocortisone doesn't do anything at all. Any help would be greatly appreciated.
The symptoms are suggestive of Jock itch. Jock itch shows up in post-adolescent men and hormonal changes during puberty,lifestyle and heredity each play a role.Predisposing fungal disease like tines cruris may also aggravate it.
Wash your groin daily and then dry thoroughly by pat drying,not rubbing. A hairdryer is useful if you have hairy groins.The damp groin is an ideal site for fungi to multiply.Also wear cotton underwears and change them twice a day and do not share other people’s towels. Most cases of fungal infection respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole.You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Lamisil, Monistat derm, Mycelex, and Nizoral.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.